Open Access
Translator Disclaimer
July, 1992 Renormalization and Limit Theorems for Self-Intersections of Superprocesses
Jay Rosen
Ann. Probab. 20(3): 1341-1368 (July, 1992). DOI: 10.1214/aop/1176989694

Abstract

In this paper, we study a renormalized self-intersection local time for superprocesses over stable processes and classical diffusions. When the renormalization breaks down, we obtain limit theorems.

Citation

Download Citation

Jay Rosen. "Renormalization and Limit Theorems for Self-Intersections of Superprocesses." Ann. Probab. 20 (3) 1341 - 1368, July, 1992. https://doi.org/10.1214/aop/1176989694

Information

Published: July, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0760.60024
MathSciNet: MR1175265
Digital Object Identifier: 10.1214/aop/1176989694

Subjects:
Primary: 60F05
Secondary: 60F25 , 60G57 , 60J25 , 60J70 , 60J80 , 60J99

Keywords: Local times , renormalization , self-intersections , Superprocesses

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.20 • No. 3 • July, 1992
Back to Top